journal6 ›› 2005, Vol. 26 ›› Issue (2): 72-74.

• Mathematics • Previous Articles     Next Articles

The Iterative Approximation of a New Sequence of Linear Positive Operators


  1. (College of Mathematics and Physics,Zhejiang Normal University,Jinhua 321004,Zhejiang China)
  • Online:2005-04-15 Published:2012-09-22

Abstract: The iterative approximation of a new sequence of linear positive operators is studied.A Voronovskaja type asymptotic formula and an estimate on error in terms of higher-order modulus of continuity for the operators are obtained,which generalize the corresponding work of the reference.

Key words: linear positive operators, iterative approximation, higher-order modulus of continuity, approximation degree

WeChat e-book chaoxing Mobile QQ